MAUDE Adverse Event Report: LUMENIS BE LTD. M22; STELLAR M22 FOR INTENSE PULSED LIGHT DELIVERY DEVICE, PRODUCT CODE: GEX

LUMENIS BE LTD. M22; STELLAR M22 FOR INTENSE PULSED LIGHT DELIVERY DEVICE, PRODUCT CODE: GEX
Model Number M22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.The system was installed on 6/24/2019 and is under service contract.An examination of the subject device was performed by lumenis service engineer.He noted: "could not confirm customer complaint.Inspected all optics/filters/light guides and found all good.Verified tip cooling functioning and tec functioning to manufacturers specifications.Verified head calibration and all power outputs within manufacturers specifications.Verified cooling pump functioning as normal.Unit is ready to use." device malfunction isn't the suspected cause of the adverse event.May_23_2024: as of day 27 from the awareness date, the customer has not yet sent back the completed incident form (if) that can enable a proper clinical evaluation of the event and its severity (though they have promised to do so).Therefore this complaint is being reported to the fda on "abundance of caution".If, after receiving and evaluating the if, there is found to be a significant change in the investigation (for example, if malfunction were found to be the cause), then a follow-up mdr will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on patients who sustained redness following treatment by m22 device.Though the customer mentioned several patients, if no incident forms will be returned by the customer, this case will be treated as 1 complaint.

Brand Name
M22
Common Device Name
STELLAR M22 FOR INTENSE PULSED LIGHT DELIVERY DEVICE, PRODUCT CODE: GEX
Manufacturer (Section D)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS   2069236
Manufacturer Contact
roman vernik
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692-36
IS   2069236
MDR Report Key19379535
Report Number3021349626-2024-00010
Device Sequence Number7703506
Product Code GEX
UDI-Device Identifier07290109140360
UDI-Public07290109140360
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM22
Device Catalogue NumberGA-0005200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic
Patient RaceAsian